# SDR REXA2022020700225

- Difficulty date: February 6, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.    LOCATED AND DRILLED NEW SERVICEABLE DRAG ANGLE PN 601R31772-5 IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE DRAG ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01
